Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Apr 28, 2018, 2:45 PM MDT for Cheyenne County, Kit Carson County, Colorado. It took effect at Apr 29, 2018, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2018, 2:45 PM MDT (20:45 UTC)
- In effect from
- Apr 29, 2018, 1:00 PM MDT
- Expired
- Apr 29, 2018, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 85 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621 WWUS83 KGLD 282045 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 245 PM MDT Sat Apr 28 2018 ...Red Flag Warning Sunday afternoon... ...Fire Weather Watch Monday afternoon... .Low Relative Humidity Values of less than 15 percent across portions of east central Colorado on Sunday will combine with gusty winds over 25 mph to produce an area of Critical Fire Weather conditions over western Kit Carson and Cheyenne counties. On Monday, the area of low relative humidity expands across the eastern Colorado border area into far western Kansas and extreme southwest Nebraska As a result, a Red Flag warning has been issued over those areas of concern on Sunday afternoon, with a Fire Weather Watch on Sunday afternoon.. COZ253-254-291200- /O.NEW.KGLD.FW.W.0020.180429T1900Z-180430T0100Z/ /O.NEW.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Kit Carson-Cheyenne- 245 PM MDT Sat Apr 28 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... The National Weather Service in Goodland has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 7 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Monday afternoon through Monday evening. * Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ COZ252-KSZ001-013-027-041-NEZ079-291200- /O.NEW.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Yuma-Cheyenne-Sherman-Wallace-Greeley-Dundy- 245 PM MDT Sat Apr 28 2018 /345 PM CDT Sat Apr 28 2018/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079 AND 252... The National Weather Service in Goodland has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Monday afternoon through Monday evening. * Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
4 follow-up statements
915 WWUS83 KGLD 290340 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 940 PM MDT Sat Apr 28 2018 ...Red Flag Warning Sunday afternoon... ...Fire Weather Watch Monday afternoon... .Low Relative Humidity Values of less than 15 percent across portions of east central Colorado on Sunday will combine with gusty winds over 25 mph to produce an area of Critical Fire Weather conditions over western Kit Carson and Cheyenne counties. On Monday, the area of low relative humidity expands across the eastern Colorado border area into far western Kansas and extreme southwest Nebraska As a result, a Red Flag warning has been issued over those areas of concern on Sunday afternoon, with a Fire Weather Watch on Sunday afternoon.. COZ253-254-291300- /O.CON.KGLD.FW.W.0020.180429T1900Z-180430T0100Z/ /O.CON.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Kit Carson-Cheyenne- 940 PM MDT Sat Apr 28 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ COZ252-KSZ001-013-027-041-NEZ079-291300- /O.CON.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Yuma-Cheyenne-Sherman-Wallace-Greeley-Dundy- 940 PM MDT Sat Apr 28 2018 /1040 PM CDT Sat Apr 28 2018/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079 AND 252... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
062 WWUS83 KGLD 291027 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 427 AM MDT Sun Apr 29 2018 ...Red Flag Warning this afternoon... ...Fire Weather Watch Monday afternoon... .Low Relative Humidity Values of less than 15 percent across portions of east central Colorado today will combine with gusty winds over 25 mph to produce an area of Critical Fire Weather conditions over western Kit Carson and Cheyenne counties. On Monday, the area of low relative humidity expands across the eastern Colorado border area into far western Kansas and extreme southwest Nebraska. As a result, a Red Flag warning has been issued over those areas of concern, with a Fire Weather Watch on Sunday afternoon. COZ253-254-292200- /O.CON.KGLD.FW.W.0020.180429T1900Z-180430T0100Z/ /O.CON.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Kit Carson-Cheyenne- 427 AM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ COZ252-KSZ001-013-027-041-NEZ079-292200- /O.CON.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ Yuma-Cheyenne-Sherman-Wallace-Greeley-Dundy- 427 AM MDT Sun Apr 29 2018 /527 AM CDT Sun Apr 29 2018/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079 AND 252... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
643 WWUS83 KGLD 291914 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 114 PM MDT Sun Apr 29 2018 ...Red Flag Warning both Sunday and Monday... .The Red Flag Warning continues for Kit Carson and Cheyenne counties in Colorado this afternoon due to gusty south winds and low relative humidity values. The Fire Weather Watch on Monday has been upgraded to a Red Flag Warning in anticipation of winds gusting to near 40 mph and relative humidities ranging from 10 to 15 percent generally along and west of Highway 27. COZ253-254-300315- /O.UPG.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ /O.NEW.KGLD.FW.W.0021.180430T1800Z-180501T0100Z/ /O.CON.KGLD.FW.W.0020.000000T0000Z-180430T0100Z/ Kit Carson-Cheyenne- 114 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... The National Weather Service in Goodland has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 7 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ252-KSZ001-013-027-041-NEZ079-300315- /O.UPG.KGLD.FW.A.0017.180430T1800Z-180501T0100Z/ /O.NEW.KGLD.FW.W.0021.180430T1800Z-180501T0100Z/ Yuma-Cheyenne-Sherman-Wallace-Greeley-Dundy- 114 PM MDT Sun Apr 29 2018 /214 PM CDT Sun Apr 29 2018/ ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079 AND 252... The National Weather Service in Goodland has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/ Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
234 WWUS83 KGLD 300115 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 715 PM MDT Sun Apr 29 2018 COZ253-254-301300- /O.EXP.KGLD.FW.W.0020.000000T0000Z-180430T0100Z/ /O.CON.KGLD.FW.W.0021.180430T1800Z-180501T0100Z/ Kit Carson-Cheyenne- 715 PM MDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. * Winds...South 25 to 35 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ252-KSZ001-013-027-041-NEZ079-301300- /O.CON.KGLD.FW.W.0021.180430T1800Z-180501T0100Z/ Yuma-Cheyenne-Sherman-Wallace-Greeley-Dundy- 715 PM MDT Sun Apr 29 2018 /815 PM CDT Sun Apr 29 2018/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079 AND 252... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 28, 11:56 AM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 28, 11:56 AM MDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Goodland KS Issued by National Weather Service DODGE CITY KS 1156 AM MDT Sat Apr 28 2018 .SHORT TERM...(Today and tonight) Issued at 352 AM MDT Sat Apr 28 2018 An upper level ridge over the Rockies will migrate eastward over the High Plains as an upper level low progresses slowly inland over the PAC NW. Southerly return flow will commence over the Tri-State area this afternoon and evening as a lee cyclone begins to develop in response to upstream height falls and increasingly diffluent flow aloft over the Rockies. Expect clear skies with highs in the 70s today and mostly clear skies with lows in the upper 40s to lower 50s tonight. Winds will become southeast and increase to 15-25 mph this afternoon and 20 to 30 mph this evening. Breezy SE/SSE winds are expected to persist overnight as the MSLP/height gradient tightens downstream of the developing lee cyclone in eastern Colorado. .LONG TERM...(Sunday through Friday) Issued at 352 AM MDT Sat Apr 28 2018 Overview: The upper low in the PAC NW is expected to evolve into a deep (albeit broad) upper trough over the western CONUS Sun/Mon and persist through much (if not all) of next week. Southwest flow aloft will strengthen over the Tri-State area as the aforementioned ridge progresses east of the High Plains. Increasingly rich low-level moisture is expected to advect poleward beneath a pronounced elevated mixed layer over the Central/Southern Plains Sun-Wed. Hazards: Critical fire weather conditions will be possible along/ west of the dryline (eastern CO and extreme western KS) during the afternoon and evening hours on both Sunday and Monday. At this time, the only limiting factor precluding a fire weather watch is uncertainty w/regard to wind invof the lee cyclone in eastern Colorado. Strong southerly flow is expected in eastern portions of the area on both Sunday and Monday. At this time, the strongest wind is expected Sunday afternoon/evening along and east of Highway 83 - where southerly winds are likely to be sustained at 30-40 mph with frequent gusts to 50-60 mph. Severe thunderstorms will be possible during the afternoon and evening hours along/east of the dryline (essentially east of the CO/KS border) border Sun- Mon. Severe weather cannot be ruled out on Tue-Wed east of Highway 83, however, the primary focus for convection is expected to shift into central/eastern portions of KS/OK by mid-week. Severe Weather Confidence: The evolution of the lee cyclone and associated surface boundaries over the Tri-State area between Sun- Wed will highly depend upon the evolution of the western CONUS trough, numerous small amplitude waves therein, and upstream convection, among other factors. As such, confidence remains very low with regard to convective evolution, timing, specific threat(s), etc. From a pattern recognition standpoint, episodic severe weather appears likely over portions of the Central and Southern Plains early/mid-week. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1153 AM MDT Sat Apr 28 2018 VFR conditions will persist through Sunday. A progressive upper level ridge will move across the Central Plains today and tonight. An upper level cyclone centered near the Oregon coast will move into the northwestern United States Sunday, and strong southwest flow aloft will develop over the central part of the country. Pressures will fall in the lee of the Rockies, and southeast low level winds will increase to around 20 knots this afternoon and persist tonight. Low level flow will veer to the south and increase to 25G40 kts by mid morning Sunday. Skies will be mostly clear this afternoon, but increasing high level moisture will move into the Central Plains tonight, resulting in scattered to thin broken high level cloudiness aoa 250. The high level cloudiness will be thicker Sunday with frequent ceilings aoa 200. A few thunderstorms can be expected to develop Sunday afternoon near a TRB-MCK line. && .FIRE WEATHER... Issued at 1153 AM MDT Sat Apr 28 2018 Pressures will fall in the lee of the Rockies this afternoon and tonight, and the pressure gradient between the lee trough and an area of high pressure in the Midwest will tighten. Low level south winds will increase to 25 to 35 mph with gusts in excess of 45 mph Sunday. A dryline will mix eastward through eastern Colorado to near the Kansas border Sunday afternoon before retreating Sunday evening. Although the pressure gradient will be weaker behind the dryline, downward momentum transfer in the deeply mixed boundary layer will support southwest winds 20 to 25 mph with gusts to near 40 mph in the dry air. Relative humidities will fall to near 15 percent, resulting in extreme fire behavior in the dry air in eastern Colorado. Although relative humidities will be higher east of the dryline, heavy fuel loading and strong south winds will support active fire behavior throughout northwest Kansas and southwest Nebraska. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...VINCENT LONG TERM...VINCENT AVIATION...99 FIRE WEATHER...99
Hazardous weather outlook, Apr 28, 10:11 AM MDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS Issued by National Weather Service DODGE CITY KS 1011 AM MDT Sat Apr 28 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291615- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1011 AM MDT Sat Apr 28 2018 /1111 AM CDT Sat Apr 28 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY... Critical fire weather conditions will be possible in eastern Colorado late Sunday afternoon. Critical fire weather conditions are likely Monday afternoon across eastern Colorado and portions of extreme western Kansas. Strong south winds with gusts in excess of 45 mph will develop during the day Sunday as low pressure deepens in the lee of the Rockies. A dryline will advance through eastern Colorado to near the Kansas border with relative humidities near 15 percent behind the dryline. Strong south to southwest winds are expected over most of the Tri- State area on Monday. There is a Marginal Risk of severe thunderstorms across the Tri- State area Sunday afternoon and evening, and a Slight Risk of severe thunderstorms Monday afternoon and evening. Isolated severe thunderstorms will remain possible east of Highway 83 during the afternoon and evening hours on Tuesday. At this time, the focus for severe weather is expected to shift into central and eastern Kansas by mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:45 PM MDT | Fire Weather Watch | GLD | Cheyenne, Kit Carson, Yuma | 22 hr |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.